# SDR YENA2025042300419

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 67,320 hours, 24,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#547, ISP-MCO. 'ON SHORT FINAL APPROACH A/C FULL CONFIGURED PACK ON ENGINES FLAPS FULL GEAR DOWN FA #3 & #4 SMELLED STRONG DIRTY SOCKS ODOR AND BURNING SENSATION. AFTER LANDING ALL ODOR AND BURNING WENT AWAY ALL CLEAR TAXI TO GATE NORMAL. SHUTDOWN; COMPLIED WITH INFORMATION NOTICE 2017 -T015, SECTION A, ISOLATED FAULT TO BE TYPE 10, AMBIENT AIR ODOR, PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT OK FOR SERVICE. AS A PRECAUTION PERFORMED SATISFACTORY LEVEL A DECONTAMINATION OF ECS REFERENCE AMM 21-00-00.'
